# SDR ASOA03142

- Difficulty date: April 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4414 - DURING A GROUND INSPECTION IN MGM, THE RIGHT WING FORWARD EMERGENCY LIGHT WAS FOND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING FORWARD EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
